# SDR AALA201704279002

- Difficulty date: April 20, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,411 hours, 24,805 cycles
- Engine: Iae V2524A5
- Engine time: 54,489 hours, 22,520 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine De Oiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS A DIRTY-SOCK ODOR IN THE CABIN STARTING AT 10,000 FT DURING DECENT, NO ODOR NOTED IN COCKPIT. MAINTENANCE FOUND THE NR 1 ENGINE DE-OILER LEAKING AND REPLACED DE-OILER CASING SEAL ASSEMBLY PER AMM 72-60-31. AIRCRAFT WAS GROUNDED.
